# SDR MWEA96377

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 288
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, PREVIOUS REPAIR ON FUSELAGE SKIN WAS REEVALUATED ON FWD LOWER SKIN AT STA 288 AT LONG 20R.  REMOVED PREVIOUS REPAIR, FABRICATED AND INSTALLED NEW REPAIR IAW SRM 53-04, FIG 12B SHEET 5.
